# SDR SWAA2022032443812

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241D; UPPER FACE SHEET HAS MISSING FIBERS / REPLACED DAMAGE ON PANEL 241D. BONDED REPAIR PLIES AND CURED. TAP TEST GOOD. IAW B737-800 SRM 53-00-50-2R-1 REV 68; SRM 53-00-50-2R-0 REV 68
